# SDR QXEA0003363

- Difficulty date: December 2, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD VERTICAL STABILIZER TO FUSELAGE CONNECTION ANGLE HAS CRACKS AT RIGHT OUTBOARD TWO RIVETS. REPAIRED IAW FOKKER SRM 51-31-01, 51-10-04 AND HORIZON AIR EA 4-55-271.
